# SDR CA121218009

- Difficulty date: December 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 1081806
- Condition: Failed
- Location: Magneto
- Part time: 225 hours
- Component: Magneto, Teledynethrm
- Component part number: BL600646201
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE DRIVE END BEARING INNER RACE SPINS ON THE SHAFT.
